# SDR SWIA2024121600015

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,171 hours, 24,754 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Wheel Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/SKID OB CAUTION IN FLIGHT DIVERTED TO MSP.    (FLIGHT 5378 - FILED CLOSED)    REMOVED AND REPLACED LHOB WHEEL SPEED TRANSDUCER ASSEMBLY PER AMM 32-44-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
